# SDR DL72S990405

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622370
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LWR COVE SKIN ATTACH ANGLE CRACKED AT I/B STOP PAD.  REPAIRED PER M/M 57-54-0.
